# SDR R61A201312190175

- Difficulty date: December 19, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,724 hours, 8,466 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 85713099001
- Condition: Cracked
- Location: Nacelle
- Part time: 8,724 hours, 8,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A ONE INCH CRACK ON PANEL 412CT AFT OUTBOARD NUT PLATE SUPPORT BRACKET.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTBOARD NUT PLATE SUPPORT BRACKET ON PANEL 412CT IAW BOMBARDIER Q400 SRM 51-40-07 & 51-40-15 AND Q400 DWG 85713052.
